kidney disease kidney disease hospital wechat

Kidney Failure

Make an Appointment

- Call us:

Viber or Whatsapp: +86 15226572289
Skype:renaldiseases

- Email us:

renal-disease@hotmail.com

- Online Consultation

Patient Story

kidney disease patient
Home > Understanding Kidney Disease > Kidney Diseases > Kidney Failure > Kidney Failure Basics >

Can You Suffer Kidney Failure After a Drug Overdose

2015-04-29 16:21| Font Size A A A

Does Foamy Urine Always Mean CKDCan you suffer Kidney Failure after a drug overdose? The question has been asked frequently by different people. As we all know, kidneys are an important internal organ in our body, once it is damaged, we will suffer from numerous disorders. Then, what’s the answer of the question? Now, let’s have a look.

A drug overdose refers to the accidental or intentional use of a drug or medicine in an amount that is higher than the normal dosage. As a matter of fact, an overdose of medications, such as acetaminophen, or illcit substances, some hormones and so on, can cause acute renal failure which involves the sudden loss in the kidney’s capacity to function. Without the immediate and effective treatment, it will transform into Chronic Kidney Failure, which is a life-threatening disease and cannot be cured completely.

Well then, how does an overdose drug cause kidney failure?

To be frank, excessive amounts of certain drugs can leave the kidneys unable to properly filter the wastes and toxins as well as extra fluids form the body. In the condition, more and more wasteful products will build up in blood, affecting the kidneys’ normal function. These accumulation of wastes bot only can block the blood circulation, but also can cause ischemia and anoxia. The kidneys cannot get the enough blood and nutrition, kidney will be diseased. Once kidney damage occurs, you will suffer from many symptoms like swelling, high blood pressure, proteinuria, fatigue, anemia, nausea and vomiting, blood in urine and so on.

Through the above analysis, we can see that an over dosage of drug is very dangerous for our body health. Therefore, please don’t increase the medicines’ dosage by yourself. It is important to keep in touch with your health provider or you can consult our Online Doctor directly. We will help you for free.



Leave a question or comment and we will try to attend to you shortly. Free medical answers from Professionals!Please remember to leave your Full Name, Email ID, or Phone No. and Disease Description so that our doctor give the correspending help!
Patient Full Name:
Country:
Email:
Phone Number:
Skype:
Whatsapp:
Viber:
Disease Description:
url: